Rational torus-equivariant stable homotopy III: Comparison of models

Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 (2016) Rational torus-equivariant stable homotopy III: Comparison of models. Journal of Pure and Applied Algebra, 220 (11). pp. 3573-3609. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Dates:
  • Published: November 2016
  • Published (online): 13 May 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2016 16:38
Last Modified: 13 May 2018 00:38
Published Version: https://doi.org/10.1016/j.jpaa.2016.05.001
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2016.05.001

Download

Filename: AGs.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics